Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Mar 2, 2012, 6:41 AM EST for Williamsburg County, South Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 6:41 AM EST (11:41 UTC)
- Expired
- Mar 2, 2012, 7:30 AM EST
- In force
- 49 min
- Issued by
- NWS Wilmington, NC
County Williamsburg County, SC
The radar
The Columbia radar (KCAE), 117 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 11.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
970
WWUS82 KILM 021141
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
641 AM EST FRI MAR 2 2012
SCZ039-021230-
WILLIAMSBURG-
641 AM EST FRI MAR 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS WILLIAMSBURG COUNTY THROUGH
730 AM EST...
AT 640 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES NORTHWEST OF GREELEYVILLE...OR OVER MANNING...MOVING EAST AT
45 MPH.
HAZARDS INCLUDE...
PENNY SIZED HAIL...AND FREQUENT LIGHTNING.
SOME LOCATIONS IMPACTED INCLUDE
KINGSTREE...CADES...HENRY...INDIANTOWN...MORRISVILLE...NESMITH...SALT
ERS...GREELEYVILLE AND STUCKEY.
&&
LAT...LON 3368 8001 3370 8000 3372 7998 3377 8000
3380 7996 3377 7946 3348 7956 3355 8007
TIME...MOT...LOC 1140Z 274DEG 40KT 3369 8009
$$
TRAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Mar 2, 6:31 AM EST, 10 minutes earlier.
Area forecast discussion, Mar 2, 6:31 AM EST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 631 AM EST FRI MAR 2 2012 .SYNOPSIS... A STATIONARY FRONT OVER SOUTHEASTERN NORTH CAROLINA WILL LIFT NORTH AS A WARM FRONT THIS MORNING. A STRONG COLD FRONT WILL BRING THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. COOLER AND DRIER HIGH PRESSURE WILL BUILD INTO THE AREA EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 630 AM FRIDAY...INCOMING CONVECTIVE LINE IS QUITE A BIT STRONGER THAN INITIALLY THOUGHT SEVERAL HOURS AGO. NEARLY DRY ADIABATIC LAPSE RATE SHOWN ON THE LATEST RUC SOUNDINGS BETWEEN 700-500 MB IS FUELING INTENSE UPDRAFTS IN THE SC SQUALL LINE. SOME OF THE CELLS SOUTH OF CHARLOTTE HAVE EXHIBITED DEVIANT MOTION... CELL SPLITS...ANTICYCLONIC ROTATION...AND INTENSE HAIL CORES WITH THREE-BODY SCATTER SPIKES. WOW! OLD VIL OF THE DAY CALCULATIONS FOR 3/4 INCH HAIL (BASED ON 400/500 MB TEMPS) IS 36 KG/M^2. OUR LOCAL STUDY FOR SEVERE HAIL SHOWS 50 DBZ AT 29000 FT OR HIGHER WILL PROBABLY PRODUCE ONE-INCH HAIL. I'VE INCREASED POPS INTO THE 60-80 PERCENT RANGE ACROSS THE SC PEE DEE REGION INTO LUMBERTON...AND ALSO INCREASED POPS IN THE CHANCE RANGE ALL THE WAY DOWN TO THE COAST. NO OTHER SIGNIFICANT CHANGES. PREVIOUS DISCUSSION FOLLOWS... A NEARLY STATIONARY FRONT EXTENDING EAST-WEST FROM AROUND NEW BERN TO NEAR KINSTON...TO FAYETTEVILLE...SOUTHERN PINES...WADESBORO AND MONROE...WILL MOVE LITTLE THROUGH DAYBREAK. THE BOUNDARY WILL JUMP NORTH LATER THIS MORNING WITH SOUTHERLY WINDS BRINGING SUBTROPICAL MOISTURE ACROSS ALL OF NORTH AND SOUTH CAROLINA. A WEAK UPPER DISTURBANCE WILL CROSS THE AREA LATE THIS MORNING JUST BEHIND THE RETREATING FRONT BRINGING THE POTENTIAL FOR SCATTERED SHOWERS OR THUNDERSTORMS TO MAINLY THE INLAND PORTIONS OF THE CAROLINAS. THE DISTURBANCE WILL HELP COOL THE 700 MB TEMP JUST ENOUGH TO ERODE A CONVECTIVE CAP ALLOWING SOME ELEVATED CONVECTION TO OCCUR. THE LAST FEW RUNS OF THE HRRR HIGH-RESOLUTION MESOSCALE MODEL SHOW A CONVECTIVE CHARACTER TO FORECAST PRECIPITATION ECHOES ACROSS THE CENTRAL CAROLINAS IN THE 14-17Z TIME FRAME. PRECIPITATION CHANCES WILL DROP TO LESS THAN 10 PERCENT BY MID-AFTERNOON AS THE DISTURBANCES SWINGS BY TO THE NORTHEAST. TONIGHT WARM AND MOIST SOUTH-SOUTHWESTERLY FLOW WILL CONTINUE OUT AHEAD OF A STRONG COLD FRONT ADVANCING STEADILY EASTWARD. SHOWERS AND THUNDERSTORMS ALONG THE FRONT WILL REACH THE PEE DEE REGION LATE...PROBABLY AROUND 4 AM...AND MAY REACH THE COAST AROUND SUNRISE SATURDAY MORNING. ALTHOUGH THIS IS THE SAME SYSTEM ANTICIPATED TO BRING A LARGE SEVERE WEATHER OUTBREAK TO PORTIONS OF THE MID-SOUTH AND TENNESSEE/OHIO VALLEYS TODAY...THE SYNOPTIC SITUATION IS NOT QUITE AS FAVORABLE THIS FAR EAST SINCE THE PARENT UPPER DISTURBANCE WILL BE SHEARING OUT TO THE NORTHEAST. THE LATE-NIGHT TIMING COUPLED WITH COLD NEARSHORE OCEAN WATER TEMPERATURES ARE ALSO UNFAVORABLE FACTORS FROM THE STANDPOINT OF MAINTAINING STRONG SURFACE-BASED CONVECTION. HIGHS TODAY SHOULD RANGE FROM THE MID 70S ACROSS MOST OF SOUTHEASTERN NORTH CAROLINA...TO NEAR 80 ACROSS THE PEE DEE REGION OF SOUTH CAROLINA. MUCH LIKE YESTERDAY WINDS BLOWING ONSHORE FROM THE COLD NEARSHORE OCEAN WILL KEEP TEMPERATURES A GOOD 10-15 DEGREES COLDER THAN INLAND AREAS. TONIGHT LOWS SHOULD ONLY FALL INTO THE LOWER 60S WITH A STEADY SOUTH-SOUTHWEST WIND CONTINUING. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 330 AM FRIDAY...LATEST FORECAST SOUNDINGS SUGGEST THIS WEEKENDS RAIN EVENT COULD BRING SIGNIFICANT RAINFALL TO THE REGION. YESTERDAY SOUNDINGS WERE SHOWING A BRIEF PERIOD THE ATMOSPHERE WAS NEARLY SATURATED. HOWEVER THE LATEST GUIDANCE IS MUCH WETTER. IT NOW LOOKS LIKE THE FRONT WILL DROP INTO THE AREA SAT MORNING THEN STALL AS THE FRONT ENDS UP LAYING PARALLEL TO THE FLOW ALOFT. EARLIER SOLUTIONS HAD THE FRONT STALLING OFF THE COAST...A SOLUTION WHICH STILL COULD COME TO PASS. SPC HAS PUT MOST OF THE FORECAST AREA INTO THE DAY 2 SLIGHT RISK...BUT THREAT APPEARS LIMITED. FIRST THERE WILL BE CONSIDERABLE CLOUD COVER ACROSS THE AREA SAT...LIMITING DIURNAL HEATING. MID LEVEL LAPSE RATES ARE MARGINAL AT BEST MOSTLY UNDER 6C/KM. LOW LEVEL JETTING IN FORECAST SOUNDINGS IS WEAKER THAN IN PREVIOUS RUNS. STRONG SOUTHWEST FLOW WILL PUSH TEMPERATURES INTO THE LOW 70S DESPITE CLOUDS AND PRECIP. SURFACE WAVE DEVELOPS ALONG THE FRONT LATE SAT INTO SAT NIGHT SOUTH OF THE AREA THEN TRACKS NORTHEAST ALONG THE FRONT BRINGING ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE REGION SAT NIGHT INTO SUN. 5H TROUGH MOVES INTO THE AREA EARLY SUN...PUSHING THE FRONT...ALONG WITH ANY ASSOCIATED PRECIP...OFF THE COAST. ARRIVAL TIME OF COLD AIR SAT NIGHT WILL BE KEY TO DETERMINING HOW LOW TEMPS DROP. SOME LIGHT PRECIP MAY LINGER INTO SUN MORNING BUT OVERALL SUN SHOULD BE DRY WITH SKIES CLEARING DURING THE DAY. COLD ADVECTION WILL KEEP TEMPS BELOW CLIMO SUN AND SUN NIGHT. HOWEVER BOUNDARY LAYER REMAINS WELL MIXED SUN NIGHT...PREVENT TEMPS FROM DROPPING BELOW FREEZING. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 330 AM FRIDAY...5H TROUGH WILL BE IN THE PROCESS OF LIFTING NORTHEAST AT THE START OF THE PERIOD. DRY COLD FRONT MOVES ACROSS THE REGION EARLY MON BUT ALL IT WILL BRING IS A REINFORCING SHOT OF COOLER AIR LATER IN THE DAY. INCREASE IN CLOUD COVER MON ASSOCIATED THIN LAYER OF MOISTURE BETWEEN 850 AND 750 MB IN CONJUNCTION WITH A SHORTWAVE ROTATING AROUND THE BASE OF THE UPPER TROUGH. PRECIP IS NOT AN ISSUE AS MOISTURE IS NOT NEARLY DEEP ENOUGH. REMAINDER OF THE PERIOD WILL REMAIN DRY WITH VERY LITTLE IN THE WAY OF CLOUDS. TEMPERATURES BOTTOM OUT MON NIGHT INTO TUE...WITH LOWS MON NIGHT AT OR BELOW FREEZING AND HIGHS TUE IN THE MID 50S. ELONGATED RIDGE AXIS SHIFTS OFFSHORE TUE NIGHT WITH LIGHT ONSHORE FLOW DEVELOPING. ECMWF/GFS BOTH SHOW WEAK COASTAL TROUGH DEVELOPING TUE NIGHT BUT BOTH MOVE THIS FEATURE ONSHORE WED. AT THIS POINT TROUGH LOOKS TOO WEAK TO SUPPORT PRECIP. 5H RIDGE BUILDS OVER THE SOUTHEAST WED THEN STRENGTHENS FOR THU. TEMPERATURES RETURN CLOSE TO CLIMO WED/WED NIGHT...RUNNING NEAR TO SLIGHTLY ABOVE CLIMO THU/THU NIGHT. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 12Z...A FRONTAL BOUNDARY LOCATED FROM NEAR LBT TO NORTH OF ILM WILL LIFT BACK TO THE NORTH TODAY. HIGHLY VARIABLE FLIGHT CONDITIONS EXPECTED THROUGH 14-15Z THIS MORNING WITH RAPID CHANGES FROM LIFR TO MVFR/VFR DUE TO FOG AND SHOWERS/THUNDERSTORMS. CONFIDENCE IS MODERATE TO HIGH FLIGHT CONDITIONS WILL IMPROVE TO MVFR OR HIGHER BY AFTERNOON. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THIS MORNING...MOST LIKELY FLO/LBT WITH CONVECTION GRADUALLY WEAKENING AS THE IT NEARS THE COASTAL TERMINALS. BY AFTERNOON EXPECT SHOWER POTENTIAL TO WANE WITH VFR CONDITIONS HIGHLY LIKELY AS CLOUD COVER DECREASES. AS THE PRESSURE GRADIENT TIGHTENS EXPECT SOUTH TO SOUTHWEST WIND GUSTS TO 20-25 KNOTS TO DEVELOP. BY LATE AFTERNOON AND EVENING EXPECT WIND GUSTS TO SUBSIDE BUT SUSTAINED WINDS OF 10-15 KNOTS WILL PERSIST DURING THE EVENING AND OVERNIGHT AS A COLD FRONT APPROACHES. VFR IS EXPECTED THIS EVENING...EXCEPT AT CRE WHERE CONFIDENCE IS HIGH SEA FOG WILL LOWER CEILINGS TO LIFR. AFTER 10Z MVFR CEILINGS WILL BECOME LIKELY AT FLO/LBT AS SHOWERS AND THUNDERSTORMS APPROACH FROM THE WEST. EXTENDED OUTLOOK...THUNDERSTORMS/TEMPO IFR SATURDAY INTO SUNDAY MORNING. OTHERWISE VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 630 AM FRIDAY...NO SIGNIFICANT CHANGES WITH THIS EARLY MORNING UPDATE. PREVIOUS DISCUSSION FOLLOWS... A FRONT STALLED OUT ACROSS INLAND SOUTHERN NORTH CAROLINA WILL RETREAT FARTHER NORTH TODAY...OPENING UP THE FLOODGATES FOR SUSTAINED SOUTHERLY WINDS TODAY INTO TONIGHT. MUCH LIKE YESTERDAY...THE HUMID SUBTROPICAL AIRMASS WILL BECOME CHILLED BY ITS JOURNEY ACROSS THE COLD NEARSHORE OCEAN WATERS AND COULD YIELD LOW STRATUS CLOUDS OR PATCHY SEA FOG AT TIMES. SOUTH WINDS WILL INCREASE TO AROUND 15 KT THIS AFTERNOON...AND THEN TO 20 KNOTS TONIGHT. THESE SURFACE WIND SPEEDS SHOULD BE LIMITED BY A STABLE BOUNDARY LAYER FROM THE COLD UNDERLYING OCEAN SURFACE. GO 30-40 MILES OFFSHORE WHERE WATER TEMPERATURES ARE WARMER...AND WIND SPEEDS WILL EASILY BE ANOTHER 5-10 KNOTS HIGHER WITH MUCH ROUGHER SEAS TOO. THE FRYING PAN SHOALS BUOY IS REPORTING 4-5 FT SEAS OVER THE PAST COUPLE OF HOURS. SEAS WITHIN 20 MILES OF SHORE SHOULD AVERAGE 3 FT TODAY...BUILDING TO 4-6 FT OVERNIGHT...HIGHEST IN THE FRYING PAN SHOALS VICINITY. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 330 AM FRIDAY...INCREASING SOUTHWEST FLOW AHEAD OF A STRONG COLD FRONT WILL REQUIRE A SCA HEADLINE AT SOME POINT SAT. SPEEDS START OUT 15 TO 20 KT BUT INCREASE TO 20 TO 25 KT SAT AFTERNOON/EVENING AS GRADIENT TIGHTENS UP. PROLONGED SOUTHWEST FLOW WILL PROBABLY BUILD SEAS OVER 6 FT BEFORE SPEEDS REACH 25 KT. DURATION OF SCA MAY END UP BEING RATHER BRIEF. THE FRONT WILL STALL ALONG OR JUST OFF THE COAST WITH AN ILL-DEFINED PRESSURE PATTERN KEEPING WINDS VARIABLE WITH SPEEDS BETWEEN 10 AND 15 KT. WEAK WAVE OF LOW PRESSURE MOVES NORTHEAST ALONG THE STALLED BOUNDARY PASSING EAST OF THE WATERS LATE SAT NIGHT. GRADIENT TIGHTENS UP SUN AS THE LOW/FRONT MOVES EAST-NORTHEAST AND COLD ADVECTION ARRIVES. STRONG OFFSHORE FLOW MAY WARRANT A BRIEF DURATION HEADLINE SUN NIGHT INTO MON. LONG TERM /MONDAY THROUGH TUESDAY/... AS OF 330 AM FRIDAY...OFFSHORE FLOW WILL SLOWLY DECREASE ON MON AS ELONGATED HIGH PRESSURE OVER THE MISSISSIPPI VALLEY SHIFTS EAST. SPEEDS START OUT 15 TO 20 KT FROM THE WEST-NORTHWEST BUT DROP TO 10 TO 15 KT LATE MON NIGHT INTO TUE AS THEY BACK TO NORTH- NORTHEAST. SEAS RUNNING 3 TO 5 FT DUE TO STRONG OFFSHORE FLOW WILL SUBSIDE TO 2 TO 4 FT LATE MON INTO MON NIGHT. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...TRA SHORT TERM...III LONG TERM...III AVIATION...MRR
Hazardous weather outlook, Mar 2, 6:34 AM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON NC 634 AM EST FRI MAR 2 2012 AMZ250-252-031145- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 634 AM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-031145- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 634 AM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP LATE TONIGHT AWAY FROM SHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-031145- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 634 AM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS MORNING COULD PRODUCE LARGE HAIL. THE WINDOW OF GREATEST THREAT WILL EXIST BETWEEN 700 AM AND 1000 AM ACROSS NORTHEASTERN SOUTH CAROLINA...AND BETWEEN 1000 AM AND NOON ACROSS SOUTHEASTERN NORTH CAROLINA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED STRONG THUNDERSTORMS SATURDAY COULD PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Special weather statement, Mar 2, 6:41 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
641 AM EST FRI MAR 2 2012
SCZ039-021230-
WILLIAMSBURG-
641 AM EST FRI MAR 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS WILLIAMSBURG COUNTY THROUGH
730 AM EST...
AT 640 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES NORTHWEST OF GREELEYVILLE...OR OVER MANNING...MOVING EAST AT
45 MPH.
HAZARDS INCLUDE...
PENNY SIZED HAIL...AND FREQUENT LIGHTNING.
SOME LOCATIONS IMPACTED INCLUDE
KINGSTREE...CADES...HENRY...INDIANTOWN...MORRISVILLE...NESMITH...SALT
ERS...GREELEYVILLE AND STUCKEY.
&&
LAT...LON 3368 8001 3370 8000 3372 7998 3377 8000
3380 7996 3377 7946 3348 7956 3355 8007
TIME...MOT...LOC 1140Z 274DEG 40KT 3369 8009
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:34 AM EST | Special Weather Statement | ILM | Williamsburg | 26 min |
| Mar 2, 7:48 AM EST | Special Weather Statement | ILM | Darlington | 27 min |
| Mar 2, 9:20 AM EST | Special Weather Statement | ILM | Darlington | 25 min |
| Mar 2, 9:49 AM EST | Special Weather Statement | ILM | Dillon, Marlboro | 41 min |
| Mar 2, 2:07 PM EST | Marine Dense Fog Advisory | ILM | 4 hr | |
| Mar 2, 2:07 PM EST | Small Craft Advisory | ILM | 61 hr | |
| Mar 2, 6:17 PM EST | Marine Dense Fog Advisory | ILM | 9 hr | |
| Mar 2, 6:29 PM EST | Dense Fog Advisory | ILM | Georgetown, Horry | 9 hr |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.